Home > Research > Publications & Outputs > Heuristics for replenishment with linear decrea...
View graph of relations

Heuristics for replenishment with linear decreasing demand

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

Heuristics for replenishment with linear decreasing demand. / Zhao, G Q; Yang, J; Rand, G K.

In: International Journal of Production Economics, Vol. 69, No. 3, 2001, p. 339-345.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

Zhao, GQ, Yang, J & Rand, GK 2001, 'Heuristics for replenishment with linear decreasing demand', International Journal of Production Economics, vol. 69, no. 3, pp. 339-345.

APA

Zhao, G. Q., Yang, J., & Rand, G. K. (2001). Heuristics for replenishment with linear decreasing demand. International Journal of Production Economics, 69(3), 339-345.

Vancouver

Zhao GQ, Yang J, Rand GK. Heuristics for replenishment with linear decreasing demand. International Journal of Production Economics. 2001;69(3):339-345.

Author

Zhao, G Q ; Yang, J ; Rand, G K. / Heuristics for replenishment with linear decreasing demand. In: International Journal of Production Economics. 2001 ; Vol. 69, No. 3. pp. 339-345.

Bibtex

@article{cd3c37c246024613a425199fec828a72,
title = "Heuristics for replenishment with linear decreasing demand",
author = "Zhao, {G Q} and J Yang and Rand, {G K}",
year = "2001",
language = "English",
volume = "69",
pages = "339--345",
journal = "International Journal of Production Economics",
issn = "0925-5273",
publisher = "Elsevier Science B.V.",
number = "3",

}

RIS

TY - JOUR

T1 - Heuristics for replenishment with linear decreasing demand

AU - Zhao, G Q

AU - Yang, J

AU - Rand, G K

PY - 2001

Y1 - 2001

M3 - Journal article

VL - 69

SP - 339

EP - 345

JO - International Journal of Production Economics

JF - International Journal of Production Economics

SN - 0925-5273

IS - 3

ER -